ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Дискретная изопериметрическая задача-асимптотический случай

Асланян, Л. А. (1982) Дискретная изопериметрическая задача-асимптотический случай. ՀՍՍՀ ԳԱ Զեկույցներ, 74 (3). pp. 99-103. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1592Kb

Item Type:Article
Additional Information:Դիսկրետ իզոմետրիկ խնդիր-ասիմտոտիկ դեպք; The discrete isoperimetric problem-asimptotic case
Uncontrolled Keywords:Ասլանյան Լ. Հ., Aslanian L. A.
Subjects:Q Science > QA Mathematics
ID Code:4427
Deposited By:NAS Reports
Deposited On:03 Dec 2012 12:46
Last Modified:09 Aug 2020 11:36

Repository Staff Only: item control page